Analytical Solution of Hermite Collocation Discretization of Self-Adjoint Ordinary Differential Equations
We give herein analytical formulas for the solutions of a class of boundary value problems (BVPs) discretized by Hermite collcation. Specifically, our ordinary differential equations (ODEs) are self-adjoint, homogeneous, and have constant coefficients. Both Dirichlet and Neumann boundary conditions are considered. Analysis is provided which compares the discrete collocation solultion to the continuous solution. Computational examples are given.
Brill, Stephen H.. (2002). "Analytical Solution of Hermite Collocation Discretization of Self-Adjoint Ordinary Differential Equations". International Journal of Differential Equations and Applications, 6(1), 1-18.
This document is currently not available here.